# SDR GTIA2019072834509

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 11,949 hours, 5,072 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED MOMENTARY SMOKE SMELL IN CRUISE. ROW 19 + 20 SEATS DEF-AN AIR CONDITIONING IAW AMM 21-21-00. NO UNUSUAL ODORS DETECTED.
